# SDR HALA2011061900268

- Difficulty date: June 19, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 75,082 hours, 32,446 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU ISOLATION VALVE STATUS MESSAGE.  PERFORMED FIM 28-25-00, FIG 104 NO FAULTS NOTED, OK  FOR SERVICE.
